We consider the solutions of the Cauchy problem for a dyadic model of Euler equations. We prove global existence and uniqueness of Leray-Hopf solutions in a rather large class K that implies in particular global existence and uniqueness in l^2 for all initial positive conditions in l^2.

A theorem of uniqueness for an inviscid dyadic model / D. Barbato; F. Flandoli; F. Morandin. - In: COMPTES RENDUS MATHÉMATIQUE. - ISSN 1631-073X. - 348(2010), pp. 525-528. [10.1016/j.crma.2010.03.007]

A theorem of uniqueness for an inviscid dyadic model

MORANDIN, Francesco
2010

Abstract

We consider the solutions of the Cauchy problem for a dyadic model of Euler equations. We prove global existence and uniqueness of Leray-Hopf solutions in a rather large class K that implies in particular global existence and uniqueness in l^2 for all initial positive conditions in l^2.
A theorem of uniqueness for an inviscid dyadic model / D. Barbato; F. Flandoli; F. Morandin. - In: COMPTES RENDUS MATHÉMATIQUE. - ISSN 1631-073X. - 348(2010), pp. 525-528. [10.1016/j.crma.2010.03.007]
File in questo prodotto:
File Dimensione Formato  
CRASS14343.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 319.82 kB
Formato Adobe PDF
319.82 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2300468
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 11
social impact